# SDR COMA9710013

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING NOT ARMED WARNING ON MAP,  CIRCUIT BREAKER TRIPPED.  COULD NOT DUPLCIATE DISCREPANCY.  REPLACED RELAY K201 FOR TROUBLESHOOTING.
